Doctor insights on:
Can Infacol Cause Constipation
Absolutely yes..: This medicine slows down your intestinal motility, reduces fecal volume and increases viscosity, thus it can cause constipation if you are senstive to it or over using it. It is often used to treat diarrhea, short-term use. Stopping it should resolve your constipiation in a couple of days if it is causing your constipation. Consult doc if severe/persistent. Good luck. ...Read moreSee 1 more doctor answer
Usually the opposite: Clndamycin's a strong antibiotic, and can cause diarrhea in people at high doses. Usually constipation is caused from not hydrating well, or possibly diet related if you don't have enough fiber in your diet, or eat enough vegetables. So, start there, and work backwards to determine what makes your constipation worse/better. You want to take probiotics too with any antibiotics to keep your GI happy. ...Read moreSee 1 more doctor answer
Some circumstances: Indigestion describes an upset stomach; constipation relates to infrequent stooling. There is little likelihood of a cause & effect relationship. However, many patients with indigestion reach for remedies that may be constipating (e.g. Calcium or aluminum-based antacids). Also, global dysfunction of transit through the gut would result in both symptoms due to a slow emptying stomach & colon. ...Read more
- Talk to a doctor live online for free
- Can overeating cause constipation?
- Can synthroid cause constipation?
- Can advil cause constipation?
- Ask a doctor a question free online
- Can pears cause constipation?
- Can dairy cause constipation?
- Can depression cause constipation?
- What can cause constipation?
- Talk to a gastroenterologist online